American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information
View Article: PDF

[2] C. Denson Hill and Mauro Nacinovich. Stein fillability and the realization of contact manifolds. Proc. Amer. Math. Soc. 133 (2005) 1843-1850. MR 2120286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1